Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Has fever despite ibuprofen and paracetamol. Monocytes high. What is wrong?

My 13 month old has had a fever more than 39 for 10 hours despite ibuprofen and paracetamol . She is flat. We took her to the hospital and she had a cxr which was normal and blood tests and were sent home to wait for the results of the bloods. I had been waiting a number of hours and called the lab and her monocytes are high andcrp is 24. We cannot find the paediatrician he is not answering his phone. Should I take her to a different hospital or wait?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
thank you. it is just 10 hours have is not possible to reach a diagnosis from this can use paracetamol suppositiry & sponge the baby with warm water to normalize may be viral fever.wait for 3-4 days,if condition not improving then consult a paediatrician.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor